Mathematical Research Letters

Volume 10 (2003)

Number 6

Tamagawa factors for symmetric squares of Tate curves

Pages: 747 – 762

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n6.a3

Author

Neil Dummigan (University of Sheffield)

Abstract

We consider the $l$-part of the Bloch-Kato conjecture for $L(\mathrm {Sym}^2(E),2)$, where $E$ is an elliptic curve with multiplicative reduction at $l$. Determining the $l$-part of the Tamagawa factor at $l$ allows us to deduce a partial result and obtain some numerical evidence.

Full Text (PDF format)